Vol. 61, No. 2, pp. 193-205 (2004)
From a single chain to a large family of submodules
Laszlo Fuchs and Sang Bum LeeDepartment of Mathematics, Tulane University,
New Orleans, Louisiana 70118 -- USA
Department of Mathematical Education, Sangmyung University,
Seoul 110-743 -- KOREA
Abstract: By making use of an ingenious idea of Paul Hill , we prove a general lemma showing how to obtain from a continuous well-ordered ascending chain of submodules of certain types a large collection of submodules of the same type. Several applications are exhibited.
Keywords: continuous chains; $H(\k)$-family of submodules; $\k$-coherent; $RD$-submodule; pure submodule.
Classification (MSC2000): 13C99, 20K99.; 20K20.
Full text of the article:
Electronic version published on: 7 Mar 2008.